Proceedings of the Japan Academy

Extremely amenable transformation semigroups

Kôkichi Sakai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 424-427.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519297

Digital Object Identifier
doi:10.3792/pja/1195519297

Mathematical Reviews number (MathSciNet)
MR0335667

Zentralblatt MATH identifier
0276.43003

Subjects
Primary: 20M20: Semigroups of transformations, etc. [See also 47D03, 47H20, 54H15]

Citation

Sakai, Kôkichi. Extremely amenable transformation semigroups. Proc. Japan Acad. 49 (1973), no. 6, 424--427. doi:10.3792/pja/1195519297. https://projecteuclid.org/euclid.pja/1195519297


Export citation

References

  • M. M. Day: Amenable semigroups. Illinois J. Math., 1, 504-544 (1957).
  • E. E. Granirer: Extremely amenable semigroups. Math. Scand., 17, 177- 197 (1965).
  • E. E. Granirer: Extremely amenable semigroups. II. ibid., 20, 93-113 (1967).
  • E. E. Granirer: Functional analytic properties of extremely amenable semigroups. Trans. Amer. Math. Soc, 137, 53-75 (1969).
  • E. Hewitt and K. Ross: Abstract Harmonic Analysis. I. Springer-Verlag, Berlin (1963).
  • T. Mitchell: Fixed points and multiplicative invariant means. Trans. Amer. Math. Soc, 122, 195-202 (1966).

See also

  • Part II: Kôskichi Sakai. Extremely amenable transformation semigroups, II. Proc. Japan Acad., Volume 50, Number 5-6 (1974), 374--377.